Discussions By Condition: I cannot get a diagnosis.

stomach rash

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • February 6, 2007
  • 04:37 PM

I have had a rash on the lower left part of my stomach... It started of as a little dott and has grown to be about an inch long over the past month or so. Any ideas what it might be?

Reply Flag this Discussion

1 Replies:

  • It might be an allergic reaction to a food or some kind of product (new laundry detergent/soap?), also if you're taking any kind of medication or drugs when you started having the rash,then you MUST contact your doctor. If you're not taking any medication or drugs then see a dermatologist and then see your doctor. Two opinions are better than one. It might end up being nothing serious so its better to see a specialist than constantly worry and wonder about it. Take care!
    Anonymous 42,789 Replies
    • February 7, 2007
    • 05:55 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?